I have been using the patch since feb. I had a full hysterectomy in oct. I am not consitant on using it but they always fall of before the week is up. My last one fell of some where today and I noticed I have a red patchy warm rash. should I have it looked at or wait and see if clears on it own? P.S it is the climara patch I am on.
You should use it consistantly cause if you dont there is no point in taking it. Medicine usually works after being in your system for a prolonged period of time. If the rash doesnt clear up soon i would try the patch continously and if the rash either doesnt go away or it appears and stays i would discontinue use if i were you.
- Climara Information for Consumers
- Climara Information for Healthcare Professionals (includes dosage details)
- Side Effects of Climara (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jun 2010 • 1 answer
Posted 16 Feb 2012 • 1 answer
Posted 29 Jun 2012 • 2 answers
Posted 5 Jun 2013 • 1 answer
Posted 15 Aug 2015 • 1 answer